# SDR TSAA20211117004

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer Clip
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000565725 - REPLACED STRINGER CLIP@ STA 616 AT STR 9L IAW 8737-300 SRM REV 125 51-10-02 PARA 8 AND
INSTALLED IAW 8737-300 SRM REV 125 51-40-02 AND BOEING DOCUMENT #65-46539 REV:AV.
